# SDR DXTA2025120405959

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 6,048 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAINED ON AFTER AIRCRAFT POWER DOWN, EMER LIGHT SWITCH IS IN OFF POSITION, G SWITCH RESET WAS ALSO ATTEMPTED.   POWERED UP AIRCRAFT WITH APU POWER. FOUND AFT LT CABIN SEAT OVERHEAD LIGHT AND EXIT SIGN LIGHT ABOVE LAV REMAINED ILLUMINATED WITH EMERGENCY SWITCH IN THE OFF POSITION.  RESEARCHED EMERGENCY LIGHTING ADJ/TEST AMM. FOUND NR 3 EMERGENCY LIGHTING BATTERY PACK INERTIA SWITCH HAD TRIPPED. RESET, REMAINING EMERGENCY LIGHTS EXTINGUISHED. POWERED APU FOR ANOTHER 60 MINS TO FULLY CHARGE THE REMAINING EMERGENCY BATTERY PACKS. SYSTEM OPS CHECK NORMAL WORK PERFORMED IAW AMM 33-50-00.
